# SDR DHL200080739C

- Difficulty date: October 12, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; RIGHT I/B FLAP T/E SKIN DENTED AND DEFORMED STA XW 10-XW 96.  REMOVED DAMAGED T/E, FABRICATED AND INSTALLED T/E IAW SRM 57-2-1, FIG 2.  REF: N/R 0943.
